# SDR AALA20030927

- Difficulty date: August 30, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHTS WERE INOPERATIVE ON AFT OF WING IN CABIN.  LOOSE WIRE FOUND AND REPOSITIONED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
